Parallel structural join algorithms

Li, Jianxin, Wang, GR, Tang, N, Wang, B, Yu, YX and Zhang, HN 2004, Parallel structural join algorithms, Journal of computer research and development, vol. 41, no. 10, pp. 1768-1773.

Title Parallel structural join algorithms
Author(s) Li, JianxinORCID iD for Li, Jianxin
Wang, GR
Tang, N
Wang, B
Yu, YX
Zhang, HN
Journal name Journal of computer research and development
Volume number 41
Issue number 10
Start page 1768
End page 1773
Total pages 6
Publisher Chinese Academy of Sciences
Place of publication Beijing, China
Publication date 2004
ISSN 1000-1239
Keyword(s) join operation
database system
equi-join operation
Language chi
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2004, Chinese Academy of Sciences
Persistent URL

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 45 Abstract Views  -  Detailed Statistics
Created: Thu, 20 Dec 2018, 18:47:41 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact